# SDR F3LA98195

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Condition: Damaged
- Location: Power Lever
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

DEN - AIR TURN BACK, FLIGHT CREW REPORTED NR 2 ENGINE WOULD NOT RESPOND TO THRUST LEVER.  NR 2 ENGINES WAS SHUT DOWN AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 POWER LEVER ROD END BOLT, NUT AND WASHER AT CROSSOVER SHAFT BELL CRANK AND CHECKED OK.  (M)
